I would like to ask you if you ever had Cash's infected tooth removed? If not, that thing has got to come out of there...the infection can progress and lead to problems elsewhere. Now, as to the pill winding up on the floor, whenever we give our dogs pills, we always check the floor next to his food after he eats if we put it in there, or we watch him until he takes it from our hand and finally swallows, and of course if we have to jam it down his throat, we just watch for a few seconds to make sure he doesn't hack it up. So, it's not uncommon for dogs to work that pill out of whatever treat you put it in. Now, as to the resumption of his seizures, this indicates a new tooth problem, almost for sure! Again, if it's one of his teeth, ask the vet to please get it out of there. We had one dog that we adopted who was old, he was missing some teeth, so if he had to get one out, our vet always talked to us about it, in case it might bother him to eat dry food. So, eventually that IS what he ate. You can learn how to brush your dog's teeth, it's a real pain, but Poodles train rather well (we had two), and once you do the final rinse, immediately give him a treat. You can even put some wet food on a spoon, let him smell it, and put it on the counter where he can see it, and then brush his teeth, and he'll do better than if you stick a brush in his mouth. If you squeeze where his jaws come together, his mouth will tend to pop open, which is where training also helps, so when you just begin to touch his face, he'll open his mouth and let you do your thing. I think lessons in brushing dog teeth are online somewhere, I vaguely recall seeing it somewhere.
Epilepsy is one of THE most common genetically-passed illnesses to affect poodles. So many of them develop it that it's really not a question of IF they will become epileptic, but WHEN.
If your dog was doing well on one pill a day and only suffered two small seizures in one day, I don't think I would have doubled his medication. PB, while useful in controlling seizures, doesn't completely eliminate them, and two small seizures in 7 months can really be considered quite a victory.
The PB shouldn't cause the vomiting, but it does cause a pretty good increase in thirst and appetite. Perhaps what happened is that because of being on the PB, he ate and/or drank too much and that caused the vomiting. The bowel movement may not be a loss of control so much as the increased food intake had to come out somehow, and because it didn't happen when you are used to taking or letting him out, it caught everyone off guard and he just went where he happened to be. PB can also cause lethargy, so it could also be a case of he had been asleep, woke up feeling the urgency to go, and the PB had him just disoriented enough to throw him off his routine.
If you keep him on the two pills a day he will sleep. A LOT. I would go back to one pill a day and see how he goes from there. Even if he has another episode, don't put him back on the second pill, just wait it out and see. If it is a case of he starts seizuring every day or once a week or even twice a month, then yes, put him back on the two pills. Like with other medications, eventually their body becomes used to them and may not react the same way as it did when they were first on the pills, so an increase in dosage is warranted. I would just wait a bit and not do it immediately after a seizure, because the seizure could just be a stand-alone thing and why put him on double the meds if it's not necessary?